# SDR UIEA2019081205013

- Difficulty date: August 9, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,708 hours, 18,613 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WILL NOT TEST.   REMOVED AND REPLACED THE ELT. DID NOT FIX.  GREEN LIGHT VISIBLE, NO WARNING OR SIGNAL HEARD AT ATC. WORK PERFORMED IAW EO 6723A093.  PERFORMED OPS CHECK USING ELTS OWN ANTENNA, STILL OPS CHECKED BAD. GREEN LIGHT VISIBLE BUT NO AUDIBLE WARNING. CVG GROUND DID NOT HEAR A SIGNAL. PERFORMED IAW EO 6723A093. PERFORMED ELT OPS CHECK IAW GROUND TEST PROCEDURE DC 24-1147200, OPS CHECK GOOD.
